Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone and rage...again

Posted by Refractory on November 3, 1999, at 23:36:26

In reply to Serzone and rage...again, posted by Phil on June 5, 1999, at 20:45:21

> Since starting Serzone a few months ago, my life is slowly coming back...sort of. My problem now is the same as Ruth's, hostility! I also take Ritalin and Klonopin and have been getting out more and am anxious to see friends again.
> But I have a hair-trigger temper and get really pissed-off! I am laid back by nature.
> I am taking 2mg Klon. a day. Should I up that to 3mg?
> Or should I just begin the taper on Serzone and get ready to get fat, lazy and apathetic on another SSRI?
> I feel I have been a trooper with AD's but I am getting really f**king tired of this. Thanks, Phil

Why are you on Ritalin? Do you have ADD or some similar problem? If not I suggest you get off the Ritalin soon. Same story with Klonopin. Why do you need that stuff? If the Serzone is working effectively for you, creating a robust antidepressant effect, WHY do you need Klonopin and benzo type drugs? Drop both Ritalin and Klonopin and see what happens.

If the hostility goes away after you drop those two meds, you will know what the problem is. If the hostility does not go away however, your anger might be a type of hypomania...possibility of maybe type 2 bipolar disorder(hypomanic). Hopefully, this will not be the case.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Refractory thread:7087